# SDR ASAA2016060817116

- Difficulty date: June 8, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 48,401 hours, 19,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750224
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, LT TRANSITION PANEL HAS CORROSION FROM STA 727D-787.  ACFT GROUNDED.  TRANSITIONAL PANEL, STA 727-727F FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53-1A-2, ORIG .040.  REMOVED .002, REMAINING .038 TRANSITION PANEL 727F AT THE SPLICE TO 787 STA.  FOUND TO BE OUT OF LIMITS, T255Q,  HASHED MARKED BLEND AREA IAW AMM 51-05-01-701 MATERIAL ID STA 727F-787, BAC 1496-377 7075-T6, LOCATED AND DRILLED IAW SRM 51-40-05 ALODINED AND PRIMED IAW SRM 53-00-53-2R-5, INSTALLED NEW SECTION IAW SRM 53-00-53-29-5, PO 863860-2.
